Some branching formulas for Kac--Moody Lie algebras
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1079-1098
Published online October 31, 2019
Kyu-Hwan Lee, Jerzy Weyman
University of Connecticut; University of Connecticut
Abstract : In this paper we give some branching rules for the fundamental representations of Kac--Moody Lie algebras associated to $T$-shaped graphs. These formulas are useful to describe generators of the generic rings for free resolutions of length three described in \cite{JWm18}. We also make some conjectures about the generic rings.
Keywords : Kac--Moody algebras, branching formulas
MSC numbers : 13C99, 13H10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd